Seguir
Ronald Gould
Ronald Gould
Professor of Mathematics, Retired
Dirección de correo verificada de emory.edu
Título
Citado por
Citado por
Año
Graph theory
R Gould
Courier Corporation, 2013
5552013
Advances on the Hamiltonian problem–a survey
RJ Gould
Graphs and Combinatorics 19 (1), 7-52, 2003
3032003
Updating the Hamiltonian problem—a survey
RJ Gould
Journal of Graph Theory 15 (2), 121-157, 1991
2181991
On graph irregularity strength
A Frieze, RJ Gould, M Karoński, F Pfender
Journal of graph theory 41 (2), 120-137, 2002
1932002
Characterizing forbidden pairs for hamiltonian properties
RJ Faudree, RJ Gould
Discrete Mathematics 173 (1-3), 45-60, 1997
1721997
Forbidden subgraphs and the Hamiltonian theme
D Duffus, RJ Gould, MS Jacobson
The Theory and Applications of Graphs (Kalamazoo, Mich. 1980, Wiley, New …, 1981
1491981
Potentially G-grafical degree sequences
RJ Gould, MS Jacobson, J Lehel
Combinatorics, graph theory, and algorithms. Vol. 2., 451-460, 1999
1171999
Neighborhood unions and Hamiltonian properties in graphs
RJ Faudree, RJ Gould, MS Jacobson, RH Schelp
Journal of Combinatorial Theory, Series B 47 (1), 1-9, 1989
1171989
Recent advances on the Hamiltonian problem: Survey III
RJ Gould
Graphs and Combinatorics 30, 1-46, 2014
1122014
Degree conditions for 2‐factors
S Brandt, G Chen, R Faudree, RJ Gould, L Lesniak
Journal of graph Theory 24 (2), 165-173, 1997
1041997
Extremal graphs for intersecting triangles
P Erdos, Z Furedi, RJ Gould, DS Gunderson
Journal of Combinatorial Theory, Series B 64 (1), 89-100, 1995
871995
Forbidden subgraphs and Hamiltonian properties of graphs.
RJ Gould, MS Jacobson
Discret. Math. 42 (2-3), 189-196, 1982
791982
Neighborhood unions and highly Hamiltonian graphs
RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
Ars Combinatoria 31, 139-148, 1991
581991
Extremal graphs for intersecting cliques
G Chen, RJ Gould, F Pfender, B Wei
Journal of Combinatorial Theory, Series B 89 (2), 159-171, 2003
562003
Ramsey numbers in rainbow triangle free colorings.
RJ Faudree, RJ Gould, MS Jacobson, C Magnant
Australas. J Comb. 46, 269-284, 2010
532010
Degree conditions for k‐ordered hamiltonian graphs
RJ Faudree, RJ Gould, AV Kostochka, L Lesniak, I Schiermeyer, A Saito
Journal of Graph Theory 42 (3), 199-210, 2003
512003
A note on cycles in 2-factors of line graphs
RJ Gould, E Hynds
Bull. ICA 26, 46-48, 1999
461999
On k‐ordered graphs
JR Faudree, RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
Journal of Graph Theory 35 (2), 69-82, 2000
452000
Graph connectivity after path removal
G Chen*, RJ Gould, X Yu
Combinatorica 23, 185-203, 2003
442003
Partitioning vertices of a tournament into independent cycles
G Chen, RJ Gould, H Li
Journal of Combinatorial Theory, Series B 83 (2), 213-220, 2001
402001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20